# SDR R61A201406060752

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 15,639 hours, 12,283 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 17009947401
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FUEL LINE AND CLAMPS ARE CORRODED.  MX R & R FUEL LINE AND THE CLAMPS, SWAPPED OVER FLOAT ACTUATED DRAIN VALVE IAW AMM 28-12-03.  REPLACED ADJOINING TUBE SECTION DUE TO SURFACE DEGRADUATION IAW AMM 20-13-21, 20-10-13,  20-10-03.
